Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Homotopy smoothing certain PL-manifolds


Author: James A. Schafer
Journal: Proc. Amer. Math. Soc. 50 (1975), 399-402
MSC: Primary 57D10
MathSciNet review: 0368020
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown any simply connected almost parallelizable PL-manifold of dimension $ 4k + 2 \ne {2^j} - 2 \geq 6$ has the homotopy type of a smooth manifold if and only if $ M$ is stably parallelizable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D10

Retrieve articles in all journals with MSC: 57D10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0368020-9
PII: S 0002-9939(1975)0368020-9
Article copyright: © Copyright 1975 American Mathematical Society